# SDR 7AHR20120825004

- Difficulty date: August 25, 2012
- Submitted: August 25, 2012
- Operation: General aviation
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 42,426 hours, 39,646 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lavatory
- Part time: 42,426 hours, 39,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD LAVATORY WALL LOWER AREA HAS CORROSION AT END OF WALL AND OTBD AFT MOUNT, ALL CORROSION DOCUMENTED  ON ASCENT AVIATION SERVICES NON-ROUTINES 411-022110, 2279 AND2285.  REMOVED ALL CORRODED PARTS. INSTALLED SERVICEABLE FWD LAVATORY AFT MOUNT IAW SRM 51-30-1, PG 1 AND 51-20-0. PG 15 & 16.  REMOVED DAMAGED STRUCTURE FROM FWD LAV LOWER WALL. FABRICATED AND INSTALLED NEW LAV WALL BOTTOM STRUCTURE AND ATTACH ANGLES IAW SRM 51-30-1, PG 1 THU 4 AND 51-30-02, PG 26B AND 51-20-0, PG 3 THU 5 AND 51-10-04.
